# SDR VJ9800573

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL LOCATED BETWEEN #3 GALLEY AND FORWARD FLIGHT ATTENDAANT SEAT, FS 200.0, CORRODED.  REMOVED CORROSION, FABRICATED AAND INSTALLED REPAIR FLOOR PANEL IAW DC9 SRM 51-10-3, 53-21-0, AND 51-30-1.
